Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
EricB

Question about Scars

Recommended Posts

Hello everyone,

I am currently into my 5th month of taking accutane, and my skin is all clear as for the acne. But now I have some slight scars. I know I have to wait 6 months to a year to do anything, but is there any thing at all I could do which might help? I heard about putting vinegar on your skin and it helps the scarring. Does anyone know if this method is ok while on accutane? I dont think it should harm anything, I mean its all natural remedies...

Thanks!

Eric

Share this post


Link to post
Share on other sites

Maybe try putting on some Neosporin cream (if you get or have red marks), and maybe some Emu or jojoba oils?

Vitamin E oil (highly debated) is another thing you could apply while on Accutane.

Make sure its PURE vitamin E oil without any added oils. They like to add things like Sesame Oil which are pore-clogging.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×